# SDR CALA0200174

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Sta 155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY SUPPORT FITTING CORRODED AT STA 155, RBL 10. THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-10-04, 51-10-03, AND 51-30-2.
